Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depakote-been strongly suggested Krazy Kat

Posted by dreamer on December 13, 2001, at 20:43:08

In reply to Re: KRAZY K./anyone..the effects Depakote-hand tremor dreamer, posted by Krazy Kat on December 13, 2001, at 13:33:39


>
> I didn't realize you were taking Dep. How is it working?
>
> - yours truly, Krazy

Nah , still unstable , doc said he's giving me depakote but won't give it me yet. I know not why maybe he's enjoying my caberet I certainly brighten up his day.
In UK you need to be dangerous to get meds - costly - stoopid .
My mania isn't anger/irritable -yet.
Doc appointment Monday........I'll try to keep my hands to myself.
You know...maybe these feelings behaviour are ME-normal...WELL......mmmmmm silly moi NAH I forgot I get severe depressive episodes.

dreamerx


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dreamer thread:86621
URL: http://www.dr-bob.org/babble/20011213/msgs/86848.html